# SDR 99ZZZX940

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1852T
- Make and model: Piper PA-28-140
- Aircraft serial: 287225001
- Engine: Cont TSIO520J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD SEPARATION AT BARREL THREADS.  CRACK PRODUCED STARTING AT HEAD AND BARREL ATTACHING THREADS DUE TO AGING CYLINDER.
